# SDR HALA0600874

- Difficulty date: November 19, 2006
- Submitted: November 22, 2006
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 7,273 hours, 18,019 cycles
- System (JASC): 2425 · AC Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ELEC FAULT DISPLAYED ON ECEC PAGE SYNPTIC.  OK TO CONTINUE PER FIM 24-20-809.  OPS CHECK GOOD.  NO FAULTS NOTED.
